# SDR R61A201405070664

- Difficulty date: May 7, 2014
- Submitted: May 20, 2014
- Operation: Air carrier
- Aircraft: N127HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000206
- Aircraft time: 16,887 hours, 13,315 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Corroded
- Location: Waste Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  WASTE SERVICE BOX DOOR FRONT HINGE OTBD SIDE OF DOOR FOUND CORRODED. MX R & R WASTE SERVICE BOX DOOR FRONT HINGE OTBD SIDE OF DOOR IAW AMM 53-03-60.  PN 170-86668-403, PANEL ACFT.
